# SDR CALA2019071301172

- Difficulty date: June 29, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN DEEP SCRATCH FOUND OUT OF LIMITS (REF LP 3591837) ACCOMPLISHED CATEGORY B PERMANENT REPAIR AT FWD CARGO DOOR EXTER NAL SKIN 10" FROM FWD EDGE DOOR & 22" FROM LOWER EDGE CUT-OUT DIMES ARE 1.5 X 3.00" AS PER SRM 52-00-01 REPAIR 2 FIG 201, PAGE 204 & 205. THIS CATEGORY B REPAIR REQUIRES SUPPLEMENTAL INSPECTION AS PER SRM 52-00-01 PAGE 206 TABLE 202. INITIATE DIP TO ACP EXTERNAL DETAILED VISUAL OF SKIN AROUND THE REPAIR WITH AN INTERVAL OF 1400 CYC AND INSPECTION THRESHOLD OF 22,500 CYC REF SRM 52-00-01 REPAIR 2, PG 205 & 206. TOMC APPROVED DIP ON FWD CARGO DOOR REPAIR TO ACCOMPLISH EXTERNAL DETAILED VISUAL AT INSPECTION THRESHOLD 22,500 FLIGHT CYCLES AND REPEAT INSPECTIONS EVERY 1,400 FLIGHT CYCLES REF AMM 52-00-01 REPAIR 2 TABLE 202. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION C/W TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: 22,500 F/C; AUTO-ITO TO O/C(-1149) O/C(-1149) AUTO-ITO TO RIR(-1150) RIR: EVERY 1,400 F/C......DH
